# SDR TAMF20050005O

- Difficulty date: September 5, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 63,105 hours, 24,029 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF EICAS MSG L/E SLAT ASSYM DISPLAYED & LEADING EDGE LIGHT ILLUM WITH THE FLAP LEVER IN 1.  BOTH FLAP POINTERS WERE CORRECT.  THE AIRPLANE WAS RETURNED TO RNG FRM 27810500.  WIRING W176-102-24 IN P-36 WAS REPAIRED IAW WDM 32-09-11 PAGE 1 SH 2.  FIM 27-81-00 FIG 107 STEPS 1 TO 20A WAS PERFORMED WITH NORMAL RESULTS.  SYSTEM OK.  OVERWEIGHT LANDING INSPECTION (PHASE I, STEP A) WAS PERFORMED IAW AMM 05-51-35 PAGES 201 & 202; NO DAMAGES WERE FOUND.
